Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 687-708
http://dx.doi.org/10.1155/S0161171290000941

On generalizations of the series of Taylor, Lagrange, Laurent and Teixeira

Instituto Superior Técnico, Lisboa Codex 1096, Portugal

Received 6 April 1989; Revised 30 October 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. M. B. C. Campos, “On generalizations of the series of Taylor, Lagrange, Laurent and Teixeira,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 687-708, 1990. doi:10.1155/S0161171290000941